MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Catalog Number 02-012-35-2013
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Pain (1994); Complex regional pain syndrome (4899)
Date of Event 01/01/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported post-op via clinical study that the 53 yo female experience reflex sympathetic dystrophy, causing extreme hypersensitivity from mid-thigh to foot.The date of event onset is unk-unk-2016.The patient was treated with medication and referred to pain management.The outcome was last known as resolved on (b)(6) 2017.
 
Additional Manufacturer Narrative
D10.Concomitants: 02-010-06-0220 femoral component.02-012-45-2020 tibial tray.204-34-04 tibial stem extension.02-012-60-1412 stem extension.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b2, b3 (remove erroneously entered date on initial report- unknown), d4 (remove all from initial report-suspect device unknown), d6a, d7a, g4 (remove 501k from initial report-unknown), h6 clinical code, impact code, device problem code, component code, type of investigation, investigation findings, investigation conclusion codes.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the patient¿s pain cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
OPTETRAK LOGIC
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key16869478
Report Number1038671-2023-00904
Device Sequence Number5958112
Product Code JWH
UDI-Device Identifier10885862001740
UDI-Public10885862001740
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-012-35-2013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2023
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date05/04/2023
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age53 YR
Patient SexFemale
Patient Weight84 KG
Patient EthnicityNon Hispanic
Patient RaceWhite